# SDR ASAA2017071321374

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,425 hours, 5,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST, DURING MASTER CAUTION RECALL LEFT PACK LIGHT ILLUMINATED. ACCOMPLISHED QRH. PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.  LEFT PACK PRIMARY TEMP CONTROL INOPERATIVE.  ACCOMPLISHED BITE OF THE NR 1 PACK/ZONE TEMP CONTROLLER. TCV FAULT FOR LAST LEG. FAULT RESET AND BITE OF CONTROLLER OPS NORMAL IAW AMM TASK 21-61-20. NO PREVIOUS HISTORY. GROUND VERIFICATION TESTED GOOD.
